# SDR UPS03141572

- Difficulty date: November 19, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Damaged
- Location: Rt T/Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH THRUST REVERSERS LOCKED OUT DUE TO LT CASCADE VANE AND TRANSLATING COWL DAMAGE.   REMOVED NR 1 ENGINE RT TAIL ROTOR COWL ASSY IAW MM 71-13-03-4. RB 04126. INSTALLED REVERSER HALF, THROUGH 71-13-03-4 C. 1-19, 21 AND 22,32,33. JDS 81085. C/W STEP 31 OF 71-13-03 & REMOVED AND REPLACED NR1 T/R 78-31-00. 51783 COMPLIED W/REMAINING STEPS IAW MM 71-13-03-4.
